# SDR WX0A2020072273528

- Difficulty date: July 13, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N331NV
- Make and model: Airbus A319-111
- Aircraft serial: 2625
- Aircraft time: 44,089 hours, 34,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ILLUMINATED IN FLT - NO ASSOCIATED TRIGGER,  FOLLOWED 33-51-00-810-881-A, REPLACED COCKPIT SWITCH (4WL). PERFORMED BITE, AMM 33-51-00-710-001-A AND OPS CHECK, AMM 33-51-00-710-004-A. CHECKS PASSED,  GOOD FOR SERVICE.
